標題: A NEW MODEL AND HEURISTIC ALGORITHMS FOR THE MULTIPLE-DEPOT VEHICLE SCHEDULING PROBLEM
作者: Wang, Jin-Yuan
Lin, Chih-Kang
運輸與物流管理系 註:原交通所+運管所
Department of Transportation and Logistics Management
關鍵字: transportation;multiple-depot vehicle scheduling problem (MDVSP);heuristic;greedy algorithm
公開日期: 1-三月-2010
摘要: The multiple-depot vehicle scheduling problem (MDVSP) addresses the work of assigning vehicles to serve a given set of time trips with the consideration of certain requirements representing the market rules. Extensive studies in the literature address the MDVSP, but because of the complexity of the problem, the findings of those researchers are still not enough to represent real world situations in Taiwan. Formulation for the MDVSP typically contains the following assumptions: ( 1) the size of fleet or maximum number of available vehicles at each depot is known already, (2) all trip serving costs are usually simplified as a single term in the objective function, which fails to reflect public transit operator concerns, (3) the applied deadheading strategy is static less flexibility, (4) there is no discussion of differences of route change frequency in the problem. This paper presents a new MDVSP model to address the above issues. A greedy heuristic algorithm based on the divide-and-conquer technique is also proposed to solve the MDVSP effectively. Computational tests are performed on the Kinmen Bus Administration (KBA) and results demonstrate that the proposed new model and the greedy heuristic algorithm for the MDVSP are effective in solving real world problems.
URI: http://hdl.handle.net/11536/5773
ISSN: 0253-3839
期刊: JOURNAL OF THE CHINESE INSTITUTE OF ENGINEERS
Volume: 33
Issue: 2
起始頁: 287
結束頁: 299
顯示於類別:期刊論文


文件中的檔案:

  1. 000276343100013.pdf